Balanced mappings and an iterative scheme in complete geodesic spaces

Authors

  • T. Kajimura Miyamoto Junior High School, Higashifunabashi, Funabashi, Chiba 273-0002, Japan
  • K. Kasahara Department of Information Science, Toho University, Miyama, Funa-bashi, Chiba 274-8510, Japan
  • Y. Kimura Department of Information Science, Toho University, Miyama, Funa-bashi, Chiba 274-8510, Japan
  • K. Nakagawa Department of Information Science, Toho University, Miyama, Funa-bashi, Chiba 274-8510, Japan

Keywords:

balanced mapping, iterative scheme, CAT(1) space, common fixed point

Abstract

In this paper, we define a balanced mapping by a maximizer of a certain function generated by a finite number of mappings without regard to their order and find its fundamental properties in a complete CAT(1) space. Furthermore, we approximate a fixed point of a balanced mapping which is generated by a finite number of quasinonexpansive and Delta-demiclosed mappings by using Mann's iterative scheme.

Additional Files

Published

2021-04-01

How to Cite

Kajimura, T., Kasahara, K., Kimura, Y., & Nakagawa, K. (2021). Balanced mappings and an iterative scheme in complete geodesic spaces. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 12(1), 1-11. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/617

Issue

Section

Research Article